Are there any long term effects of being on allergy medications?

Are there any long term effects of being on allergy medications? I recently learned through allergy testing that I have allergic to 58 different thi...


Are there any long term effects of being on allergy medications?
I recently learned through allergy testing that I have allergic to 58 different things and environmental conditions of a food allergy to hazelnuts. The doctor recommended allergy shots which I am currently researching, but in the meantime prescribed Clarinex, Nasonex (steroid nasal spray) and Pataday (allergy eye drops) on a daily basis nehmen.Ich’m weighing the pros and cons. I realize immunotherapy is not 100% effective. I’m also aware that allergy shots route is to get a long-term commitment (at least) to join a weekly basis. What are the disadvantages of being on allergy medications for years? Steroid nasal sprays will not cause some funky side effects? I should add that, since he at this allergy medication, I have enjoyed the best spring of my entire life. I smelled Easter lilies for the first time this month, and I finally learned what cut grass smells. It is also the first spring I had not had a sinus infection. The drugs have to work for me Best Answer (s):.

reply by Jay W
There are no known side effects from being on long-term antihistamine drugs (such as Clarinex). They are usually some of the safest drugs we know. Presumably, mast cell stabilizers (such as Patanol) are nearly as safe. Inhaled steroids have a reasonably safe track record. Serious side effects are not common, but theoretically possible, the most serious being local or even systemic immune suppression in high doses. That being said running, the worst thing is everyone in yeast infections in which the drug is administered, and this is rarely dangerous. More subtly, the skin where the medication is administered my thinning over time, and this can eventually lead to more frequent nosebleeds in theory. Again, it is not clear whether this is always a problem in the Praxis.Wie discuss these and other questions with your doctor. Best of luck!

Reply thewebster_123
I think congratulations are in order! Control of allergy symptoms is a wonderful thing. I asked my allergist about long-term effects of drugs. He said that pretty much the only concern for the long-term use would not always be no more relief from the medication. (What’s actually pretty scary!) Since these drugs have not been around a long time to be (in comparison with things like Tylenol or antibiotics) I do not know if they can know without a doubt that it is not long term side effects. I’ve been on Zyrtec or Allegra (loratadine / Clartin did not seem to help at all) was for many years without problems. I shoot for a while and they were certainly not fun. I had a lot of problems react to the shots (think hot, swollen, itchy world of the shoulder to the elbow) and even 5 years later small welts on the back of my arm will get if really bad allergies to bekommen.Jedenfalls I think you should not worry too much about side effects from the medication if you are getting relief. I would be much more concerned about the long-term problems due to uncontrolled allergies. Typically, allergy sufferers are more susceptible to infection, with plenty of antibiotics that have long-term effects are not known. Hopefully you can find something that works for you! Best of luck!

Leave a Reply